A 30-year old female with a history of Conn’s syndrome secondary to bilateral adrenal adenomas presents with generalised weakness and muscle pains after a change in her medications. Please read the ECG.

1 Like

LikeAnswersShare

Ecg, interpretation, rate is around 75 to 80 bpm, rhythm regular, There diffuse ST - T changes, ST depression more prominent in lead I, II, aVL, V2 to V6, T WAVE flattening U waves are noted This is a case of Hypokalemia, secondary to adrenal adenoma, and medications might a diuretic worsening the condition Send serum electrolytes K, Mg as well, might need correction of both

T wave flattening seen with U waves noted . Looks like hypokalemia

Send ser electrolytes to rule out hypokalemia
0

Hypokalemia

It's a case of hypokalemia...

Long qt Downup t wave Hyperkalemia Also check S.Mg

Severe hypokalemia

Agree with all experts ..... hypokalemia

ECG shows T wave flattening. Need to rule out hypokalemia

Severe hypokalaemia

Global ischemia

Load more answers

Cases that would interest you